# SDR IPXA12572989

- Difficulty date: April 2, 2012
- Submitted: April 18, 2012
- Operation: Air carrier
- Aircraft: N458UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25479
- Aircraft time: 22,145 hours, 14,023 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 143N102471
- Condition: Cracked
- Location: Bs 820 S22l
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: C, FORWARD CARGO COMPARTMENT BS 820, S22L FRAME CRACKED AND DENTED.  CUT OUT DAMAGE, FABRICATED AND INSTALLED REPAIR DOUBLER IAW SRM 53-00-07-2R 5, REPAIR 5, DETAIL II.
